# SDR MASA2009050700153

- Difficulty date: May 7, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 15,863 hours, 10,633 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393229
- Part serial: 03254H4128
- Condition: Cracked
- Location: Cockpit
- Part time: 13,674 hours, 9,153 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7231 BHM - EMERGENCY DECLARED AND RTF DUE LEFT COCKPIT SIDE WINDOW WAS SHATTERED.  CREW FERRIED AIRCRAFT TO CLT WHERE MX REPLACED WINDOW.
